Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Loss of stamina / feel tired problem, vision, acne - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2436 Questions
Doctor :   Hello.
User :   Hi, I am xxxx, I was chatting with Dr.xxx.
Doctor :   Yes, i'm Dr.xxx
User :   meanwhile the session got disconnected.
Doctor :   Ok.
User :   Hi,
User :   I am back
Doctor :   from what time do you sleep and do you feel tired after getting up?
User :   shall we continue with stamina / feel tired problem.
Doctor :   from what time do you sleep in the morning and do you feel tired after getting up?
Doctor :   Are you there?
User :   If I don't have work then only I can sleep in office. Other wise no way. I feel when I move to home. once I take tea then I feel some what compactable.
Doctor :   After work?
User :   yes. morning time 5:30 to 6:30 AM.
Doctor :   only one hour of sleep in a day?
User :   No. I sleep in home from 9:00 to 3:00 PM or 4:00 PM.
Doctor :   After that sleep do you feel tried?
User :   NO. I sleep in office if i don't have any work. After wake up or after my work i feel tired.
User :   Not in home. Only in office. while leave from Office.
Doctor :   It is mainly due to sleep deprivation.
Doctor :   Take a good energy drink during the night like gatorade.
User :   is tea good?
Doctor :   Yes, but you need calorie also.
User :   I take two cup not more then that.
Doctor :   Ok.
Doctor :   you take one gatorade during night for 1 week and see.
User :   I am willing to take hot. which one you prefer like horlicks.
Doctor :   Yes.
Doctor :   Did you follow what I said? Please get back to me in case of doubts.
User :   sure. I want to know which health drink is best..!
User :   is it harmful doing night shifts ?
User :   what are the things we have to taken care while doing?
Doctor :   Yes. only if you don't get adequate rest.
User :   ok
User :   r u there
User :   I have wrongly pressed end chat
Doctor :   ok.
Doctor :   Just take horlicks.
User :   ok
User :   can you prefer vitamin tablets name for this ?
Doctor :   REVITAL
User :   ok . next year I am planned my marriage. So I feel very bad.
User :   I may have some issues due to this ?????
Doctor :   Just follow what i have said.
User :   ok
Doctor :   Did you follow what I said? Please get back to me in case of doubts.
User :   sure.
Doctor :   Thanks for consulting me. Bye for now.
User :   1 sec
User :   Some time I see white line in front my eye
User :   s. when i feel tired / lossing stamina.
User :   ru there
Doctor :   Yes.
User :   you want to leave now
Doctor :   You need, good amount of rest and good energy drink.
Doctor :   Follow this for a week and then get back to me.
Doctor :   Did you follow what I said?
User :   ye I am
User :   sure
Doctor :   Thanks for consulting me. Bye for now.
User :   Some time I see white line in front my eyes. It is due to any indication of energy loss.
Doctor :   Since when are having this problem?
User :   from when I have this stamina loss problem
Doctor :   You have to undergo a split lamp examination, please consult a ophthalmologist.
User :   what is that mean?
Doctor :   You go a ophthalmologist, they will explain in detail.
Doctor :   'to
User :   ok
User :   is it critical?
Doctor :   No,
User :   symptom?
Doctor :   But you need examination.
User :   ok
Doctor :   Thanks for consulting me. Bye for now.
User :   I want to ask a last question.
Doctor :   Now what?
User :   I hav acne. I have tried the medicine which doc suggessted.
Doctor :   Ok.
Doctor :   Which one was that?
User :   Now that got clear. But I can see lot of pores on my face. is there any remedie to close that.
User :   deriva cms gel
Doctor :   You can use a good face wash, use cold water while washing face.
Doctor :   Ok.
User :   is that enough
Doctor :   Try it first.
User :   ok
User :   Thanks.
User :   You can leave now.
User :   :)
Doctor :   Thanks.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor